# SDR MALA030509

- Difficulty date: November 24, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N519XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2344
- Aircraft time: 9,832 hours, 10,067 cycles
- Engine: Lyc LF5071F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AVRO146RJ85A
- Part serial: ONLF07636
- Condition: Vibration
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON DESCENT  NR 3 ENG VIBRATED N1 & N2 DROPPED, EGT FLUCUATED BETWEEN 640-680 DEG.  SHUTDOWN OF ENG 3 PER QRH.  MX COMPLETED VARIOUS INSPECTIONS, BORESCOPES & INSTALLED 3 ENGINE FERRY KIT.  REMOVED CARD FOR DOWNLOAD, INSTALL & DOWNLOAD ON NEW CARD.  DOWNLOADED A/C INFO ONTO NEW FADAMS CARD.  VERIFY TEMP & DURATION OF NR 3 ENG.  NR 3 ENG TEMP WAS 691 FOR 208 SECONDS.  INSPECT NR 3 ENG OIL CHIP DETECTOR.  REMOVED, INSPECTED, RE-INSTALLED CHIP DETECTOR.  NO CONTAMINATION.  INSPECT EXHAUST FOR METAL.  INSPECTED NR 3 EXHAUST, NO METAL CONTAMINATION.  FAN ROTATES FREELY, WITH NO INDICATION OF AUDIBLE DEFECTS.  BORESCOPE LAST TWO EXHAUST STAGES FOR METAL.  REPLACED ENG REF WORK BACKAGE DATED 11-25-03, ALL CHECKS GOOD.
